# SDR SWIA202504200012

- Difficulty date: April 12, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10293
- Aircraft time: 37,931 hours, 24,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Mismatched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING PILOT HOLES ON PRESSURE FLOOR DON'T MATCH EXISTING HOLES ON L/H PRESSURE BOX , TWO DISCREPANT HOLES ON LBL 18.0  (C-CHECK RO 05/01/2025)INSTALLED TWO LOCK FASTENER PIN WITH INTERFERENCE REF REO NO: 670-53-41-730 REV:-- DATE: 2025-04-17 SEE CONT CARD FOR DETAILS NO LEAKS NOTED CW SKYWEST TASKCARD 51-900-1002-SKY AND M-337
